VAERS Explorer

Explore VAERS reports

Search and filter adverse-event reports.

View charts →
A note on interpretation. VAERS reports are unverified and may be incomplete or coincidental. A report does not establish that a vaccine caused an event, and counts should not be used to calculate incidence or infer causation. Full disclaimer

1,929,324 reports(868 ms)

#2857899Sep 10, 2025
Male·0.3 yrs·TX·DTAPIPV

PATIENT WAS GIVEN THE WRONG VACCINE

Wrong product administered
#2857900Sep 10, 2025
Female·18 yrs·MI·MMRV, MNQ, TDAP

It was discovered that patient received a vaccine that was not age appropriate. Patient received a dose of proquad which should only be administered to children 12 months through the age of 12. To date, patient has not had any adverse reactions to the vaccine…

No adverse eventProduct administered to patient of inappropriate age
#2857901Sep 10, 2025
Male·1.5 yrs·CA·HEPA

On 8/11/25, the nurse manager received an email from the billing department reporting there were some Hep A vaccines that seemed had been given in error to the incorrect patient age. The nurse manager reviewed the list of patients and compared this with the do…

Incorrect dose administeredNo adverse event
#2857902Sep 10, 2025
Female·65 yrs·CA·COVID19, FLU3

Mid afternoon I began to feel very tired and sluggish. I experienced some light-headedness. I fell asleep watching tv around 6:30 pm. I became even sleepier through the evening. I had some intestinal cramping and my muscles began feeling achey. In the night I…

AstheniaChillsDisorientationDizzinessFatigueGait disturbance+6 more
#2857903Sep 10, 2025
Male·2 yrs·CA·HEPA

On 8/11/25, the nurse manager received an email from the billing department reporting there were some Hep A vaccines that seemed had been given in error to the incorrect patient age. The nurse manager reviewed the list of patients and compared this with the do…

Incorrect dose administeredNo adverse event
#2857904Sep 10, 2025
Female·60 yrs·ID·TDAP

pt who reported getting a tDap vaccine on 8/8/25 and now the site is red, warm, and swollen. Pt also reports lymph node swelling both cervical and supraclavicular on the left.

Injection site erythemaInjection site swellingInjection site warmthLymphadenopathy
#2857905Sep 10, 2025
Female·1.1 yrs·CA·HEPA

On 8/11/25, the nurse manager received an email from the billing department reporting there were some Hep A vaccines that seemed had been given in error to the incorrect patient age. The nurse manager reviewed the list of patients and compared this with the do…

Incorrect dose administeredNo adverse event
#2857906Sep 10, 2025
Male·12 yrs·VA·HEP

On 9/9/25, additional dose of Hep B vaccine was administered. This would be the child's 4th dose of Hep B. Father was called with a interpreter to explain the error.

Extra dose administered
#2857907Sep 10, 2025
Male·8 yrs·NV·DTAP

Provider ordered Dtap instead of Tdap.

Product prescribing error
#2857908Sep 10, 2025
SeriousDisabled
Male·59 yrs·CA·VARZOS

Pain, paresthesia, rash, and weakness in Lt. biceps and deltoid muscles starting just after the injections.

Injection site muscle weaknessInjection site painInjection site paraesthesiaInjection site rashMagnetic resonance imaging spinalSpinal X-ray
#2857909Sep 10, 2025
Female·75 yrs·TDAP

Patinent states started feeling pain in knuckle of right hand on 9/3, with continued, worsening pain at date of report 9/10. Patient reports she is sure this is secondary to vaccine. Declines further evaluation. Insistent that this author make report.

Arthralgia
#2857910Sep 10, 2025
Female·48 yrs·FL·FLU3

PATIENT CALLED ABOUT 30 MINUTES AFTER RECEIVING VACCINE SAYING THAT SHE WAS EXPERIENCING TINGLING ON HER LEFT ARM FROM HER SHOULDER DOWN TO THE ELBOW. SHE ALSO WAS EXPERIENCING TINGLING ON HER FACE AROUND HER CHEEK AREA.

Injection site paraesthesiaParaesthesia
#2857911Sep 10, 2025
Male·77 yrs·FL·FLU3

Pt got small bump or lump on the vaccination site.

Vaccination site mass
#2857912Sep 10, 2025
Female·79 yrs·OR·RSV

Patient received vaccine. Next day patient left for travel. The site became inflamed and irritated. Patient still has pain in shoulder and site is inflamed and scabbed

ArthralgiaInjection site inflammationInjection site irritationInjection site scab
#2857913Sep 10, 2025
SeriousHospitalized
Male·79 yrs·DC·DTAPHEPBIP, IPV, PNC20

? 2 Sep 2025 (evening): Petechiae noted around vaccination sites. ? 8 Sep 2025: Severe thrombocytopenia (life-threatening) diagnosed; patient developed intracranial hemorrhage (brain bleed). ? Intervening symptoms: Epistaxis (bloody nose), gross hematuria, new…

BlisterCondition aggravatedEpistaxisHaematuriaHaemorrhage intracranialInjection site haemorrhage+2 more
#2857914Sep 10, 2025
Male·76 yrs·GA·RSV

patient was sick the next day and was very week. he fell due to dizziness and went to emergency room. after getting I.V. he is feeling better

AstheniaDizzinessFallMalaise
#2857915Sep 10, 2025
Male·1 yrs·CA·HEPA

On 8/11/25, the nurse manager received an email from the billing department reporting there were some Hep A vaccines that seemed had been given in error to the incorrect patient age. The nurse manager reviewed the list of patients and compared this with the do…

No adverse eventProduct administered to patient of inappropriate age
#2857916Sep 10, 2025
Male·4 yrs·ID·DTAPIPV, MMRV

Local reaction to Dtap-polio Kinrix pain and swelling at site

Injection site painInjection site swellingLocal reaction
#2857917Sep 10, 2025
Female·1 yrs·CA·HEPA

On 8/11/25, the nurse manager received an email from the billing department reporting there were some Hep A vaccines that seemed had been given in error to the incorrect patient age. The nurse manager reviewed the list of patients and compared this with the do…

No adverse eventProduct administered to patient of inappropriate age
#2857918Sep 10, 2025
Male·1.4 yrs·CA·HEPA

On 8/11/25, the nurse manager received an email from the billing department reporting there were some Hep A vaccines that seemed had been given in error to the incorrect patient age. The nurse manager reviewed the list of patients and compared this with the do…

No adverse eventProduct administered to patient of inappropriate age
Page 1460 of 96,467